팔로우
Marwa Banna
Marwa Banna
New York University Abu Dhabi
nyu.edu의 이메일 확인됨 - 홈페이지
제목
인용
인용
연도
On the limiting spectral distribution for a large class of symmetric random matrices with correlated entries
M Banna, F Merlevède, M Peligrad
Stochastic Processes and their Applications 125 (7), 2700-2726, 2015
562015
Limiting spectral distribution of large sample covariance matrices associated with a class of stationary processes
M Banna, F Merlevède
Journal of Theoretical Probability 28 (2), 745-783, 2015
342015
Bernstein-type inequality for a class of dependent random matrices
M Banna, F Merlevède, P Youssef
Random Matrices: Theory and Applications 5 (02), 1650006, 2016
222016
Hölder continuity of cumulative distribution functions for noncommutative polynomials under finite free fisher information
M Banna, T Mai
Journal of Functional Analysis 279 (8), 108710, 2020
182020
A CLT for linear spectral statistics of large random information-plus-noise matrices
M Banna, J Najim, J Yao
152018
Matrix Poincaré inequalities and concentration
R Aoun, M Banna, P Youssef
Advances in Mathematics 371, 107251, 2020
112020
Limiting spectral distribution of Gram matrices associated with functionals of β-mixing processes
M Banna
Journal of Mathematical Analysis and Applications 433 (1), 416-433, 2016
112016
Berry-Esseen bounds for the multivariate ℬ-free CLT and operator-valued matrices
M Banna, T Mai
Transactions of the American Mathematical Society 376 (06), 3761-3818, 2023
82023
Operator-valued matrices with free or exchangeable entries
M Banna, G Cébron
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 59 (1 …, 2023
52023
The Distribution of Polynomials in Monotone Independent Elements
M Banna, PL Tseng
arXiv preprint arXiv:2311.05979, 2023
2023
Berry-Esseen bounds for the multivariate ℬ-free CLT and operator-valued matrices
M Banna, T Mai
Transactions of the American Mathematical Society, 2023
2023
Quantitative Estimates for Operator-Valued and Infinitesimal Boolean and Monotone Limit Theorems
O Arizmendi, M Banna, PL Tseng
arXiv preprint arXiv:2211.08054, 2022
2022
A Bernstein inequality for dependent random matrices
M Banna
Banff International Research Station for Mathematical Innovation and Discovery, 2017
2017
Limiting spectral distribution for matrices with correlated entries and Bernstein-type inequality
M Banna
Université Paris-Est, 2015
2015
Distribution spectrale limite pour des matrices à entrées corrélées et inégalité de type Bernstein
M Banna
Paris Est, 2015
2015
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–15